# SDR SWIA2024061900425

- Difficulty date: April 25, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,826 hours, 31,086 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Scratched
- Location: Bs 581-597
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP SCRATCHES AND GOUGES ON DOUBLER WHERE FWD ATG ANTENNA MOUNTS     (C-CHECK RO 6/17/2024)   REMOVED MINOR SCRATCHES AND GOUGES FROM EXTERNAL ( CONTACT ) SURFACE OF ATG FWD ANTENNA DOUBLER REF. CRJ700 SRM TASK 51-12-00-001-001-A01WITH NEW FABRICATED AND DRILLED FWD ATG ANTENNA EXTERNAL DOUBLER SECURED IN THE PLACE AT FUSELAGE SKIN BETWEEN FS.581.00 - FS.597.00 & STR24R & STR25R PERFORMED FIT CHECK AND FOUND STRUCTURALLY AND FUNCTIONALLY ACCEPTABLE REF. AIRCELL ATG FWD ANTENNA INSTALLATION DRAWING D12938-20110 REV. C DATED 06/20/2011 SHEET 5 FIG. 1 & 2COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
